Deep search:Searching for "zier curve" in 'ABSTRACT and KEYWORDGot 13 items.
index Title
1zier curves with shape parameter
Author(s):WANG Wen-tao, WANG Guo-zhao  Clicked:5854  Download:2381  Cited:5  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.6 P.497-501  DOI:10.1631/jzus.2005.A0497
2Two kinds of B-basis of the algebraic hyperbolic space
Author(s):LI Ya-juan, WANG Guo-zhao  Clicked:6008  Download:2297  Cited:9  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.7 P.750-759  DOI:10.1631/jzus.2005.A0750
3Rational offset approximation of rational Bézier curves
Author(s):CHENG Min, WANG Guo-jin  Clicked:4103  Download:1943  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.9 P.1561-1565  DOI:10.1631/jzus.2006.A1561
4A new algorithm for designing developable Bézier surfaces
Author(s):ZHANG Xing-wang, WANG Guo-jin  Clicked:4461  Download:2173  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.12 P.2050-2056  DOI:10.1631/jzus.2006.A2050
5Paths of algebraic hyperbolic curves
Author(s):Ya-juan LI, Li-zheng LU, Guo-zhao ...  Clicked:4409  Download:2453  Cited:1  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.6 P.816-821  DOI:10.1631/jzus.A071490
6A new method in highway route design: joining circular arcs by a single C-Bézier curve with shape pa...
Author(s):Hua-hui CAI, Guo-jin WANG  Clicked:5259  Download:3264  Cited:9  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.4 P.562-569  DOI:10.1631/jzus.A0820267
7Optimal approximate merging of a pair of Bézier curves with G2-continuity
Author(s):Ping ZHU, Guo-zhao WANG  Clicked:4386  Download:2648  Cited:5  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.4 P.554-561  DOI:10.1631/jzus.A0820301
8Improvement of the termination criterion for subdivision of the rational Bézier curves
Author(s):ZHANG Ren-jiang, WANG Guo-jin  Clicked:3901  Download:1794  Cited:0  <Full Text>
Journal of Zhejiang University Science  2003 Vol.4 No.1 P.47-52  DOI:10.1631/jzus.2003.0047
9PH-spline approximation for Bézier curve and rendering offset
Author(s):ZHENG Zhi-hao, WANG Guo-zhao  Clicked:4108  Download:1962  Cited:1  <Full Text>
Journal of Zhejiang University Science  2004 Vol.5 No.3 P.343-349  DOI:10.1631/jzus.2004.0343
10Representing conics by low degree rational DP curves
Author(s):Qian-qian Hu, Guo-jin Wang  Clicked:6368  Download:2062  Cited:0  <Full Text>
Journal of Zhejiang University Science C  2010 Vol.11 No.4 P.278-289  DOI:10.1631/jzus.C0910148
11A class of quasi Bézier curves based on hyperbolic polynomials
Author(s):SHEN Wan-qiang, WANG Guo-zhao  Clicked:3838  Download:1761  Cited:2  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.100 P.116-123  DOI:10.1631/jzus.2005.AS0116
12Shape modification of Bézier curves by constrained optimization
Author(s):WU Qing-biao, XIA Fei-hai  Clicked:3538  Download:1879  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.100 P.124-127  DOI:10.1631/jzus.2005.AS0124
13Optimal multi-degree reduction of Bézier curves with G1-continuity
Author(s):Lu Li-Zheng, Wang Guo-Zhao  Clicked:4230  Download:1700  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.101 P.174-180  DOI:10.1631/jzus.2006.AS0174
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE